×

Found 30 Documents (Results 1–30)

100
MathJax

Approximate solutions of one abstract Cauchy problem. (English. Russian original) Zbl 1458.35278

J. Math. Sci., New York 253, No. 2, 230-241 (2021); translation from Neliniĭni Kolyvannya 22, No. 3, 341-349 (2019).
MSC:  35L90 35L15
PDF BibTeX XML Cite
Full Text: DOI

Existence of weak solutions of the aggregation equation with the \(p ( \cdot )\)-Laplacian. (English. Russian original) Zbl 1453.35109

J. Math. Sci., New York 252, No. 2, 156-167 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 34-45 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problems for ultraparabolic and quasi-ultraparabolic equations with alternating direction of evolution. (English. Russian original) Zbl 1450.35150

J. Math. Sci., New York 250, No. 5, 772-779 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 56-63 (2018).
MSC:  35K70 35K20 35M13
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problems for the fractional wave equation. (English. Russian original) Zbl 1450.35273

J. Math. Sci., New York 250, No. 5, 760-771 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 44-55 (2018).
MSC:  35R11 35L20 35B45
PDF BibTeX XML Cite
Full Text: DOI

Relations between second-order Fuchsian equations and first-order Fuchsian systems. (English. Russian original) Zbl 1454.34120

J. Math. Sci., New York 240, No. 5, 646-650 (2019); translation from Zap. Nauchn. Semin. POMI 468, 221-227 (2018).
MSC:  34M35 34M55
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic representations for the solutions of second-order differential equations with rapidly and regularly varying nonlinearities. (English. Ukrainian original) Zbl 1428.34071

J. Math. Sci., New York 238, No. 3, 316-332 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 549-563 (2017).
MSC:  34D05 26A12
PDF BibTeX XML Cite
Full Text: DOI

Spectral analysis of integrodifferential equations in Hilbert spaces. (English. Russian original) Zbl 1442.35496

J. Math. Sci., New York 239, No. 6, 771-787 (2019); translation from Sovrem. Mat., Fundam. Napravl. 62, 53-71 (2016).
MSC:  35R10 47G20
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of slowly varying solutions of second-order ordinary binomial differential equations with rapidly varying nonlinearity. (English. Ukrainian original) Zbl 1432.34071

J. Math. Sci., New York 236, No. 3, 284-299 (2019); translation from Neliniĭni Kolyvannya 20, No. 3, 346-360 (2017).
MSC:  34D05 34C11 37C60
PDF BibTeX XML Cite
Full Text: DOI

On the existence of strong solutions for a degenerate parabolic inequality with mixed boundary conditions. (English. Ukrainian original) Zbl 1351.35088

J. Math. Sci., New York 217, No. 4, 441-455 (2016); translation from Neliniĭni Kolyvannya 18, No. 2, 213-225 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Radiative transfer equation with diffuse reflection and refraction conditions in a system of bodies with piecewise smooth boundaries. (English. Russian original) Zbl 1344.85003

J. Math. Sci., New York 216, No. 2, 155-181 (2016); translation from Probl. Mat. Anal. 84, 11-34 (2016).
PDF BibTeX XML Cite
Full Text: DOI

On the construction of the general solution of a class of complex nonautonomous equations. (English. Russian original) Zbl 1354.34029

J. Math. Sci., New York 204, No. 6, 787-799 (2015); translation from Sovrem. Mat. Prilozh. 88 (2013).
PDF BibTeX XML Cite
Full Text: DOI

On exponent in the Hölder condition for the first order derivatives of a solution to a linear elliptic second order equation with two variables. (English. Russian original) Zbl 1280.35034

J. Math. Sci., New York 193, No. 2, 330-339 (2013); translation from Probl. Mat. Anal. 71, 163-171 (2013).
MSC:  35J15 35B65 35D30
PDF BibTeX XML Cite
Full Text: DOI

On the approximate solution of autonomous boundary-value problems by the Newton method. (English. Russian original) Zbl 1271.65113

J. Math. Sci., New York 191, No. 3, 449-463 (2013); translation from Neliniĭni Kolyvannya 15, No. 3, 407-421 (2012).
MSC:  65L10 34B15 34B30
PDF BibTeX XML Cite
Full Text: DOI

Approximations of the exponential of an operator with periodic coefficients. (English. Russian original) Zbl 1270.35065

J. Math. Sci., New York 181, No. 5, 668-700 (2012); translation from Probl. Mat. Anal. 63, 115-143 (2012).
PDF BibTeX XML Cite
Full Text: DOI

On stabilization of an elastic system by fast-oscillating time-variant feedback. (English. Russian original) Zbl 1222.93183

J. Math. Sci., New York 173, No. 1, 107-121 (2011); translation from Sovrem. Mat. Prilozh. 66 (2010).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A necessary and sufficient condition for the global-in-time existence of solutions to stochastic differential and parabolic equations on manifolds. (English. Russian original) Zbl 1183.58022

J. Math. Sci., New York 159, No. 6, 794-798 (2009); translation from Fundam. Prikl. Mat. 13, No. 8, 69-76 (2007).
PDF BibTeX XML Cite
Full Text: DOI

On general solutions of particular classes of linear nonhomogeneous second-order equations with variable coefficients. (English. Russian original) Zbl 1201.34005

J. Math. Sci., New York 148, No. 3, 293-301 (2008); translation from Sovrem. Mat. Prilozh. 42, 3-11 (2006).
MSC:  34A05 34A30
PDF BibTeX XML Cite
Full Text: DOI

Nonclassical boundary value problems. I. Transl. from the Russian. (English) Zbl 1162.35022

J. Math. Sci., New York 155, No. 2, 199-334 (2008); translation from Sovrem. Mat., Fundam. Napravl. 26, 3-132 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear equations satisfying the nonresonance condition. (English. Russian original) Zbl 1120.47054

J. Math. Sci., New York 135, No. 1, 2749-2763 (2006); translation from Tr. Semin. Im. I. G. Petrovskogo 25, 226-248 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Characterization of data in the dynamic inverse problem for a two-velocity system. (Russian. English summary) Zbl 0982.35120

J. Math. Sci., New York 109, No. 5, 1814-1834 (2002); translation from Zap. Nauchn. Semin. POMI 259, 19-45 (1999).
PDF BibTeX XML Cite
Full Text: DOI MNR

Jacobi conditions and the Riccati equation for a broken extremal. (English. Russian original) Zbl 0968.49016

J. Math. Sci., New York 100, No. 5, 2572-2592 (2000); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat Obz. 60, 187-215 (1998).
MSC:  49K15 93C15
PDF BibTeX XML Cite
Full Text: DOI

Junctions of singularly degenerating domains with different limit dimensions. (English. Russian original) Zbl 0862.35027

J. Math. Sci., New York 80, No. 5, 1989-2034 (1996); translation from Tr. Semin. Im. I. G. Petrovskogo 18, 3-78 (1995).
Reviewer: O.Titow (Berlin)
PDF BibTeX XML Cite
Full Text: DOI

Controllability in a filled domain for a multidimensional wave equation with the singular boundary control. (English. Russian original) Zbl 0870.93004

J. Math. Sci., New York 83, No. 2, 165-174 (1997); translation from Zap. Nauchn. Semin. POMI 210, 7-21 (1994).
MSC:  93B05 35L20 93C20
PDF BibTeX XML Cite
Full Text: DOI EuDML

Finite-element discretization of a parabolic equation with a discontinuous solution. (English. Russian original) Zbl 0835.65114

J. Math. Sci., New York 69, No. 6, 1430-1436 (1994); translation from Vychisl. Prikl. Mat., Kiev 68, 77-85 (1989).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification